Hong Yin, Ph.D.

Main Page Content

Associate Professor

Phone: (585) 395-5292
Fax: (585) 395-2304
E-mail: hyin@brockport.edu
Office: 143 Albert W. Brown Building

Homepage

Education

Specialization

  • Stochastic Differential Equations
  • Stochastic Fluid Dynamics
  • Financial Mathematics

Publications

  1. Forward-Backward Stochastic Differential Equations with Discontinuous Coefficients, Stochastic Analysis and Applications, Online Ready, 2017. (with Jianfu Chen and Jin Ma).
  2. Forward-Backward Stochastic Differential Equations with Discontinuous Coefficients, Stochastic Processes and their Applications, Accepted, 2017 (with Jianfu Chen and Jin Ma).
  3. Forward-Backward Stochastic Partial Differential Equations with Non-Monotonic Coefficients, Stochastics and Dynamics, Online Ready, 2016. DOI: http://dx.doi.org/10.1142/S0219493716500258
  4. Solvability of Forward-Backward Stochastic Partial Differential Equations, Stochastic Processes and their Applications, 124 (2014) 2583-2604.
  5. On Non-Markovian Forward-Backward SDEs and Backward SPDEs, Stochastic Processes and their Applications, 122 (2012) 3980--4004. (with Jin Ma and Jianfeng Zhang)
  6. Stochastic Analysis of Backward Tidal Dynamics Equation, Communications on Stochastic Analysis, Vol. 5, No. 4 (2011) 745--768.
  7. Stochastic Navier-Stokes Equations with Artificial Compressibility in Random Durations, International Journal of Stochastic Analysis, Volume 2010, Article ID 730492, 24 pages.
  8. Existence and Uniqueness of Solutions to the Backward 2D Stochastic Navier-Stokes Equations, Stochastic Processes and their Applications, 119 (2009) 1216--1234. (with P. Sundar).
  9. Adapted Solutions to the Backward Stochastic Navier-Stokes Equations in 3D, Infinite Dimensional Stochastic Analysis, Special Volume in honor of Professor H-H. Kuo, World Scientific Publishers, 114--134, 2008. (with P. Sundar).
  10. Existence and Uniqueness of Solutions to Backward Stochastic Lorenz System, Communications on Stochastic Analysis, Vol. 1, No. 3 (2007) 473--483. (with P. Sundar).
  11. Continuity of Linear Orders, Journal of Sichuan University, 39 (2002), 602--607. (joint work with Tao Zhu).

Last Updated 4/11/18

Close mobile nav